MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys ft3 iii, elecsys anti-tpo, and elecsys anti-tg on a cobas e 801 analytical unit and a cobas e 411 analyzer.This medwatch will apply to the anti-tpo assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft3 assay and refer to the medwatch with a1.Patient identifier (b)(6) for information related to the anti-tg assay.The sample resulted in the following values when tested on the e 801 analyzer: ft3 = 28.4 pmol/l.Anti-tpo = > 600 iu/ml.Anti-tg = > 4000 iu/ml.The sample resulted in the following values when tested on the e411 analyzer: ft3 = 8.7 pmol/l.Anti-tpo = 230.4 iu/ml.Anti-tg = 200.1 iu/ml.
 
Additional Manufacturer Narrative
The serial number of the e801 analyzer is 42k5-10.The serial number of the e411 analyzer was requested, but not provided.The patient's sample was provided for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Investigations performed with the patient's sample determined that it contains an interfering factor against the streptavidin component of the ft3, anti-tpo, and anti-tg assays.Per product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.".

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22816189
Report Number1823260-2025-02512
Device Sequence Number18318776
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number07026935190
Device Lot Number84682901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight60 KG
Patient RaceAsian